# SDR P5CA9800236

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Gouged
- Location: Corgo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR JAMB AFT LOWER SIDE LATCH PIN HOUSING IS GOUGED.  BLENDED OUT GOUGE.  NDT HFEC FOR CRACKS, NONE FOUND.  TREATED AND PRIMED PER SRM 53-40-01 AND 51-00-02.  NDT MANUAL 51-00-00.
